BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Hamiltonian evolutionary games

Participants in the publication
Hassan Najafi Alishah (Author)
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
JOURNAL OF DYNAMICS AND GAMES

Publication Identifiers
ISSN - 2164-6066

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
2
Number
1

Starting page
33
Last page
49

Document Identifiers
URL - http://arxiv.org/abs/1404.5900
DOI - https://doi.org/10.3934/jdg.2015.2.33


Export

APA
Hassan Najafi Alishah, Pedro Duarte, (2015). Hamiltonian evolutionary games. JOURNAL OF DYNAMICS AND GAMES, 2, 33-49. ISSN 2164-6066. eISSN . http://arxiv.org/abs/1404.5900

IEEE
Hassan Najafi Alishah, Pedro Duarte, "Hamiltonian evolutionary games" in JOURNAL OF DYNAMICS AND GAMES, vol. 2, pp. 33-49, 2015. 10.3934/jdg.2015.2.33

BIBTEX
@article{22895, author = {Hassan Najafi Alishah and Pedro Duarte}, title = {Hamiltonian evolutionary games}, journal = {JOURNAL OF DYNAMICS AND GAMES}, year = 2015, pages = {33-49}, volume = 2 }